# SDR AWXA200300421

- Difficulty date: March 29, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 43,003 hours, 19,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF L-1 DOORWAY LOWER OUTBOARD SILL ATTACH FITTING FR 18, STR 24 LT.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED CORRODED L-1 DOORWAY LOWER OUTBOARD SILL ATTACH FITTING FR 18, STR 24 LT; FABRICATED A NEW REPLACEMENT ATTACH FITTING; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 8-9.
